BACK TO INDEX

Publications about 'instantons'
Articles in journal or book chapters
  1. E.D. Sontag. A remark on bilinear systems and moduli spaces of instantons. Systems Control Lett., 9(5):361-367, 1987. [PDF] [doi:http://dx.doi.org/10.1016/0167-6911(87)90064-8] Keyword(s): bilinear systems, moduli spaces, instantons.
    Abstract:
    Explicit equations are given for the moduli space of framed instantons as a quasi-affine variety, based on the representation theory of noncommutative power series, or equivalently, the minimal realization theory of bilinear systems.



BACK TO INDEX




Disclaimer:

This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders.




Last modified: Thu Jun 3 23:14:08 2021
Author: sontag.


This document was translated from BibTEX by bibtex2html